# SDR DALA2014092205142

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 39,955 hours, 20,238 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, THE FORWARD GALLEY OVEN EXPERIENCED ELECTRICAL SHORT WITH SPARKS AND SMOKE. PULLED THE CIRCUIT BREAKER,  SMOKE AND ODOR WENT AWAY.  MAINTENANCE REMOVED OVEN, INSPECTED AREA, NO SMOKE NOTED.  REPLACED OVEN IAW AMM 25-31-88.  RAN OVEN FOR 20 MINS, OPS TESTED OK.
